BibTeX record journals/dm/ChatterjeeG10

download as .bib file

@article{DBLP:journals/dm/ChatterjeeG10,
  author    = {Soumyottam Chatterjee and
               Shamik Ghosh},
  title     = {Ferrers dimension and boxicity},
  journal   = {Discret. Math.},
  volume    = {310},
  number    = {17-18},
  pages     = {2443--2447},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.disc.2010.05.012},
  doi       = {10.1016/j.disc.2010.05.012},
  timestamp = {Sat, 22 Feb 2020 13:58:10 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/ChatterjeeG10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics